# SDR SWAA2023050521109

- Difficulty date: March 26, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 AT LEVEL STR26L AFT CARGO COMPARTMENT 2023-212650<[01] REPLACED ANGLE SUPPORT LOCATED BS867 AT LEVEL STR26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DRAWING 149A8102 SHEET 16 REV: - SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
